Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

June 19, 2021Las Animas County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 19, 2021, 5:08 PM MDT for Las Animas County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2021, 5:08 PM MDT (23:08 UTC)
Expired
Jun 19, 2021, 6:00 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 107 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.1 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2627 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

962 
WWUS85 KPUB 192308
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
508 PM MDT Sat Jun 19 2021
 
COZ086-088-093-094-200000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
508 PM MDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...CENTRAL LAS
ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 600 PM MDT...

At 508 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, or 29 miles northeast of Trinidad, moving east at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Model, Delhi, Thatcher and Tyrone. 

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3733 10436 3775 10432 3776 10371 3734 10364
TIME...MOT...LOC 2308Z 264DEG 23KT 3749 10415 

$$

MG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 19, 2:02 PM MDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 19, 2:02 PM MDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
202 PM MDT Sat Jun 19 2021

.SHORT TERM...(This evening through Sunday)
Issued at 153 PM MDT Sat Jun 19 2021

Currently...satellite imagery shows a robust upper shortwave trough
moving across north-central Colorado early this afternoon.  This has
led to widespread shower and thunderstorm coverage over the
Mountains, into the I-25 corridor.  A few of these storms have
become strong, with small hail and gusty outflow winds, along with
locally heavy rainfall.  Temperatures are warm, but cooler than the
past couple of days, with mid 80s to lower 90s across the Plains.
Southeasterly winds have kept moisture pooled across the Plains with
dewpoints in the upper 40s to lower 60s.

Rest of today...the upper shortwave is forecast to drop southeast
across the Palmer Divide and into the Plains by this evening.
Abundant low level moisture will remain in place, and allow for
continued destabilization this afternoon, with MLCAPE values in
excess of 1500 j/kg.  Where the deeper moisture exists near the
Kansas border, MLCAPE values could approach 2000 j/kg.  Shear will
only increase this afternoon as the upper disturbance moves across
the area.  0-6 km bulk shear of around 30 kts is expected.  As
storms increase in coverage this afternoon and shift east into the
Plains encountering this more favorable environment, a few could
become strong to severe.  Hail to golfballs along with wind gusts to
near 65 mph may be possible.  The greatest severe threat looks to be
from the Palmer Divide, south to Highway 50, to near Lamar.  In
addition to the severe threat, flash flooding on area burn scars may
be possible.

Tonight...the upper disturbance is forecast to shift eastward into
Kansas this evening, with all convection shifting east with it.
Expect thunderstorms to come to an end by midnight, with clearing
conditions into Sunday morning.  Overnight lows will once again be
mild, with 50s and 60s across the region.

Sunday...another round of severe storms are possible by the
afternoon hours.  Another upper disturbance embedded in the
northwesterly flow aloft by the afternoon.  At the surface, a
boundary is forecast to back across the Plains by late morning,
turning flow easterly across the Plains.  This will help keep
moisture pooled across the Plains, mainly north of a Pueblo to
Springfield line.  Dewpoints should remain in the upper 40s to mid
50s on the north side the boundary.  A band of instability with
MLCAPE values around 1600 j/kg is expected along the boundary by mid
afternoon.  Thunderstorms are expected to initiate by mid afternoon
along this boundary.  Hail and gusty winds will be the primary risks
with stronger storms.  Hail to the size of golfballs and wind gusts
in excess of 60 mph will be possible.  In addition, hodographs
appear to have a brief period of low level curvature which could
lead to a low tornado risk, primarily over the Palmer Divide area.
Mozley

.LONG TERM...(Sunday night through Saturday)
Issued at 153 PM MDT Sat Jun 19 2021

Sunday night-Monday...

With the cold front expected to pass south over the area on Sunday,
and with the low-level moisture in place, showers and thunderstorms
will be possible across both the plains and eastern mountains Sunday
night through Monday morning. A few of the storms Sunday night could
potentially be strong, producing hail, gusty outflow winds, and
locally heavy rainfall which could lead to concerns for flash
flooding. On Monday, continued upslope flow at low levels will
contribute to both continued cloud cover over the eastern half of
our area, as well as isolated to scattered showers and thunderstorms
over and near the eastern mountains Monday afternoon and evening.

High temperatures will also be taking a break on Monday thanks to
the moisture and continued cloudy skies, potentially dropping into
the mid-low 70s before ramping back up the rest of the week.

Tuesday-Wednesday...

The upper-ridge to our west will begin to build in over the area
starting Tuesday and into the middle of next week, which will assist
in bringing temperatures back up above averages and drying things
out once again. High temperatures will likely be back up in the
upper-90s to low-100s over the plains, and sticking around the upper-
80s over the valleys. There may be enough residual moisture to get
some isolated showers during the afternoon hours, but these would be
confined to over and near the higher terrain.

Thursday-Onwards...

Latest models still indicate that some energy pushing in to the west
will flatten the ridge overhead on Thursday, leading to the
potential for some more widespread showers and thunderstorms. Storms
would likely form over the higher terrain during the afternoon, and
with somewhat weak westerly flow forecasted aloft, would have the
potential to spread eastward onto the plains. This could potentially
lower daytime high temperatures somewhat, but above-average
temperatures are still expected overall through the end of the week
at least.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 153 PM MDT Sat Jun 19 2021

Showers and thunderstorms will be possible at all three terminals
this afternoon and evening, especially at KCOS and KPUB.  Gusty
outflow winds to near 30 kts, if not higher, will be possible with
storms.  Briefly reduced CIGS and VIS are possible with
thunderstorms.  Expect VFR conditions from late evening into Sunday
morning.  A frontal boundary will push south across KCOS and KPUB by
late morning turning winds northeasterly.  Another round of
afternoon thunderstorms will be possible at KCOS and KPUB. Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM MDT this evening for COZ060>062-
072>075-077>080-087.

&&

SHORT TERM...MOZLEY
LONG TERM...GARBEROGLIO
AVIATION...MOZLEY
Hazardous weather outlook, Jun 19, 11:32 AM MDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1132 AM MDT Sat Jun 19 2021

COZ058>089-093>099-201745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1132 AM MDT Sat Jun 19 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will develop across the mountains this
afternoon and move across the southeast plains through this evening.
A few strong to severe thunderstorms will be possible across the
southeast plains along and east of I-25, where wind gusts up to 65
mph, hail up to 1.5 inches in diameter and locally heavy rainfall
will be possible. The strongest storms will occur east of a line
from La Junta to Springfield. Although the risk is low, an
isolated tornado can not be ruled out across the far eastern
plains between 4 PM and 7 PM, particularly across Kiowa County.

Thunderstorms across the mountains will be capable of producing
locally heavy rainfall, wind gusts up to 50 mph, lightning, and
small hail. Should a stronger storm impact a burn scar, localized
flash flooding will be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A cold front will push through eastern Colorado Sunday afternoon
and evening, with low level moisture pooling along and behind the
front supporting chances of showers and thunderstorms across the
eastern mountains and plains into early Monday morning. A few of
the storms could be strong Sunday night, producing hail, gusty
outflow winds and locally heavy rain, leading to the potential
for localized flash flooding. Continued low level upslope flow
will support isolated to scattered afternoon showers and
thunderstorms for areas over and near the eastern mountains
Monday afternoon and early evening.

Upper level ridging will build back across the Rockies Tuesday and
Wednesday, leading to temperatures warming back to above seasonal
levels once again, along with more isolated afternoon and evening
showers and storms expected through the end of the next work week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across the southeast mountains and plains through this
evening.

88/88

In the hours before

Special weather statement, Jun 19, 3:57 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
357 PM MDT Sat Jun 19 2021

COZ076>079-083-192230-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
357 PM MDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FREMONT AND NORTHEASTERN
CUSTER COUNTIES UNTIL 430 PM MDT...

At 357 PM MDT, Doppler radar was tracking a strong thunderstorm over
Texas Creek, or 13 miles northeast of Hayden Pass Burn Scar, moving
east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Florence, Texas Creek, Royal Gorge, Coaldale, Cotopaxi and Canon
City.

LAT...LON 3835 10578 3853 10576 3849 10513 3817 10516
TIME...MOT...LOC 2157Z 283DEG 36KT 3839 10555

KTS
Special weather statement, Jun 19, 3:59 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
359 PM MDT Sat Jun 19 2021

COZ086-088-093-094-192230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
359 PM MDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 430 PM
MDT...

At 359 PM MDT, Doppler radar was tracking developing strong
thunderstorms along a line extending from 23 miles northwest of
Thatcher to 11 miles west of Delhi. Movement was northeast at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Delhi.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3788 10381 3761 10377 3762 10431 3787 10431
TIME...MOT...LOC 2159Z 238DEG 24KT 3783 10429 3763 10423

Cohen
Special weather statement, Jun 19, 4:20 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
420 PM MDT Sat Jun 19 2021

COZ086-087-192245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
420 PM MDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES UNTIL 445 PM MDT...

At 419 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Walsenburg, or 26 miles northeast of Spring Burn Scar
north of Highway 160, moving north at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Colorado City.

LAT...LON 3772 10463 3781 10488 3818 10484 3802 10434
TIME...MOT...LOC 2219Z 194DEG 14KT 3782 10472

kam
Special weather statement, Jun 19, 4:31 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
431 PM MDT Sat Jun 19 2021

COZ077>080-083-086-192300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
431 PM MDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...
SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO
COUNTIES UNTIL 500 PM MDT...

At 431 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Junkins Burn Scar, moving southeast at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Junkins Burn Scar, Silver Cliff, Wetmore and Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3820 10546 3835 10532 3826 10491 3798 10518
TIME...MOT...LOC 2231Z 306DEG 15KT 3821 10530

KTS
Special weather statement, Jun 19, 4:35 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
435 PM MDT Sat Jun 19 2021

COZ086-093-192300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
435 PM MDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OTERO AND SOUTHEASTERN
PUEBLO COUNTIES UNTIL 500 PM MDT...

At 434 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 23 miles south of Avondale to 14 miles north of
Delhi. Movement was southeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Timpas.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3777 10418 3766 10376 3793 10354 3804 10411
      3788 10451
TIME...MOT...LOC 2234Z 292DEG 30KT 3788 10436 3783 10409

Cohen
Special weather statement, Jun 19, 5:08 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
508 PM MDT Sat Jun 19 2021

COZ086-088-093-094-200000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
508 PM MDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...CENTRAL LAS
ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 600 PM MDT...

At 508 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, or 29 miles northeast of Trinidad, moving east at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Model, Delhi, Thatcher and Tyrone.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3733 10436 3775 10432 3776 10371 3734 10364
TIME...MOT...LOC 2308Z 264DEG 23KT 3749 10415

MG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:16 PM MDTSpecial Weather StatementPUBLas Animas29 min
Jun 18, 6:22 PM MDTSpecial Weather StatementPUBBaca23 min
Jun 18, 6:57 PM MDTSpecial Weather StatementPUBLas Animas33 min
Jun 18, 7:06 PM MDTSpecial Weather StatementPUBBaca24 min
Jun 18, 7:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jun 18, 7:33 PM MDTSpecial Weather StatementPUBBaca27 min
Jun 18, 7:47 PM MDTSpecial Weather StatementPUBProwers13 min
Jun 18, 8:01 PM MDTSpecial Weather StatementPUBProwers44 min
Jun 18, 8:04 PM MDTSpecial Weather StatementPUBOtero26 min
Jun 18, 8:07 PM MDTSpecial Weather StatementPUBBent23 min
Jun 18, 8:38 PM MDTSpecial Weather StatementPUBBent37 min
Jun 18, 8:45 PM MDTSpecial Weather StatementPUBBent30 min
Jun 18, 9:45 PM MDTSpecial Weather StatementPUBProwers30 min
Jun 19, 12:43 PM MDTSpecial Weather StatementPUBRio Grande32 min
Jun 19, 12:45 PM MDTSpecial Weather StatementPUBEl Paso15 min
Jun 19, 1:04 PM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more7 hr
Jun 19, 1:13 PM MDTSpecial Weather StatementPUBTeller17 min
Jun 19, 1:24 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jun 19, 1:37 PM MDTSpecial Weather StatementPUBFremont23 min
Jun 19, 1:46 PM MDTSpecial Weather StatementPUBDouglas29 min
Jun 19, 1:47 PM MDTSpecial Weather StatementPUBPueblo28 min
Jun 19, 1:56 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 19, 2:08 PM MDTSpecial Weather StatementPUBEl Paso22 min
Jun 19, 2:11 PM MDTSpecial Weather StatementPUBTeller34 min
Jun 19, 2:14 PM MDTSpecial Weather StatementPUBConejos46 min
Jun 19, 2:19 PM MDTSevere Thunderstorm WarningPUBEl Paso56 min
Jun 19, 2:20 PM MDTSpecial Weather StatementPUBLas Animas40 min
Jun 19, 2:22 PM MDTSpecial Weather StatementPUBPueblo23 min
Jun 19, 2:23 PM MDTSpecial Weather StatementPUBCuster37 min
Jun 19, 2:29 PM MDTSpecial Weather StatementPUBSaguache31 min
Jun 19, 2:34 PM MDTSpecial Weather StatementPUBEl Paso11 min
Jun 19, 2:35 PM MDTSpecial Weather StatementPUBFremont25 min
Jun 19, 2:36 PM MDTSevere Thunderstorm WarningPUBEl Paso54 min
Jun 19, 2:46 PM MDTSpecial Weather StatementPUBPueblo44 min
Jun 19, 2:54 PM MDTSevere Thunderstorm WarningPUBPueblo48 min
Jun 19, 2:57 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
Jun 19, 3:03 PM MDTSpecial Weather StatementPUBFremont27 min
Jun 19, 3:04 PM MDTSpecial Weather StatementPUBCostilla26 min
Jun 19, 3:37 PM MDTSpecial Weather StatementPUBPueblo38 min
Jun 19, 3:38 PM MDTSpecial Weather StatementPUBCuster37 min
Jun 19, 3:43 PM MDTSpecial Weather StatementPUBEl Paso17 min
Jun 19, 3:54 PM MDTSpecial Weather StatementPUBPueblo36 min
Jun 19, 3:55 PM MDTSpecial Weather StatementPUBLas Animas35 min
Jun 19, 3:57 PM MDTSpecial Weather StatementPUBFremont33 min
Jun 19, 3:59 PM MDTSpecial Weather StatementPUBOtero31 min
Jun 19, 4:20 PM MDTSpecial Weather StatementPUBPueblo25 min
Jun 19, 4:31 PM MDTSpecial Weather StatementPUBCuster29 min
Jun 19, 4:32 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo43 min
Jun 19, 4:35 PM MDTSpecial Weather StatementPUBOtero25 min
Jun 19, 4:51 PM MDTSevere Thunderstorm WarningPUBOtero69 min
Jun 19, 5:01 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Pueblo3 hr
Jun 19, 5:09 PM MDTSpecial Weather StatementPUBChaffee36 min
Jun 19, 5:36 PM MDTSpecial Weather StatementPUBTeller24 min
Jun 19, 5:40 PM MDTSpecial Weather StatementPUBOtero50 min
Jun 19, 5:45 PM MDTFlash Flood Warning Considerable damage threatPUBChaffee, Fremont, Saguache110 min
Jun 19, 5:48 PM MDTSpecial Weather StatementPUBBent42 min
Jun 19, 5:56 PM MDTSpecial Weather StatementPUBBent49 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.